Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Coping with Kaletra
Apr 6, 2004

I've been on Kaletra/Epivir/Viread since last September with the usually GI problems associated with Kaletra. After experimenting w/ lomotil, metamucil, immodium, etc., my Doctor suggested taking Glutamine, an amino acid that you can find at any health food store. I take a capsule twice a day with my meds (along with a large dose of calcium) and the results have been great. Have you heard of this approach? Most of the info I've found on Glutamine focuses on its benefits for body-builders. My digestive system may not be perfect now; but it's closer than it's been since I started treatment. Thanks for the work you Doc's do on this site.

Response from Dr. Henry

I have heard several other patients mention that Glutamine seemed to help with protease inhibitor related GI complaints. Thanks for sharing that information with us.

KH



Previous
when will the side affects go away
Next
Drug Interactions between Levitra and HIV/depression meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement